# SDR ASOA2014102911560

- Difficulty date: October 3, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 31,107 hours, 28,405 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED BEYOND LIMITS AT BS 559, LBL 9.00.   REMOVED AND REPLACED IAW AMM 53-01-11-000-802,  AMM 53-01-11-400-802, AND SRM 51-40-11.
